International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Remarks on Cauchy-Riemann Structure

  • Mohit Saxena
  • Manisha M. Kankarej
  • Mohammad Nazrul Islam Khan*

    * Corresponding author

    Abstract

    The present paper deals with Cauchy-Riemann structure (CR structure) satisfying relation \(F^{2\nu+3}+\lambda^rF^2=0\). Certain results with CR structure on distributions, mathematical operators, integrabitity condtions satisfying the above structure are established.

    How to Cite

    M. Saxena, M. M. Kankarej, M. N. I. Khan, Remarks on Cauchy-Riemann Structure, Int. J. Anal. Appl. 23 (2025), 6. https://doi.org/10.28924/2291-8639-23-2025-6

    BibTeX
    @article{Saxena2025,
      author  = {Saxena, Mohit and Kankarej, Manisha M. and Khan, Mohammad Nazrul Islam},
      title   = {Remarks on Cauchy-Riemann Structure},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {6},
      doi     = {10.28924/2291-8639-23-2025-6}
    }

    References

    • [1] J. Nikic, Distribution’s Parallelism and Geodesics in the F(3; ε)-Structure Lagrangian Manifold, Novi Sad J. Math. 27 (1997), 117-125.
    • [2] H.M. Taston, M.D.Siddiqui, Anti-Invariant and Lagrangian Submersions From Trans-Sasakian Manifolds, Balkan J. Geom. Appl. 25 (2020), 106-123.
    • [3] R. Nivas, M. Saxena, On a Special Structure in a Differentiable Manifold, Demonstr. Math. 39 (2006), 203–210. https://doi.org/10.1515/dema-2006-0124.
    • [4] D. Demetropoulou-Psomopoulou. F.G. Andreou, On Necessary and Sufficient Conditions for an n-Dimensional Manifold to Admit a Tensor Field f(±0) of Type (1,1) Satisfying $f^{2\nu+3}+f=0$, Tensor (N.S.), 42 (1985), 245-251. https://cir.nii.ac.jp/crid/1570854174724839680.
    • [5] R. Nivas, M. Saxena, On Complete and Horizontal Lifts From a Manifold with Hsu–(4,2) Structure to Its Cotangent Bundle, Nepali Math. Sci. Rep. 23 (2004), 35-42.
    • [6] M.N.I. Khan, F. Mofarreh, A. Haseeb, M. Saxena, Certain Results on the Lifts from an LP-Sasakian Manifold to Its Tangent Bundle Associated with a Quarter-Symmetric Metric Connection, Symmetry 15 (2023), 1553. https://doi.org/10.3390/sym15081553.
    • [7] M.N.I. Khan, L.S. Das, On CR-Structures and the General Quadratic Structure, J. Geom. Graph. 24 (2020), 249-255.
    • [8] M.N.I. Khan, Lifts of F(α, β)(3, 2, 1)-Structures From Manifolds to Tangent Bundles, Facta Univ. Ser. Math. Inform. 38 (2023), 209-218.
    • [9] M.N.I. Khan, Proposed Theorems for Lifts of the Extended Almost Complex Structures on the Complex Manifold, Asian-Eur. J. Math. 15 (2022), 2250200. https://doi.org/10.1142/S179355712250200X.
    • [10] M.N.I. Khan, M.A. Choudhary, S.K. Chaubey, Alternative Equations for Horizontal Lifts of the Metallic Structures from Manifold onto Tangent Bundle, J. Math. 2022 (2022), 5037620. https://doi.org/10.1155/2022/5037620.
    • [11] M.N.I. Khan, Integrability of the Metallic Structures on the Frame Bundle, Kyungpook Math. J. 61 (2021), 791–803. https://doi.org/10.5666/KMJ.2021.61.4.791.
    • [12] K. Yano, S. Ishihara, Tangent and Cotangent Bundles: Differential Geometry, Dekker, New York, 1973.
    • [13] D.E. Blair, B.-Y. Chen, On CR-Submanifolds of Hermitian Manifolds, Israel J. Math. 34 (1979), 353–363. https://doi.org/10.1007/BF02760614.
    • [14] L.S. Das, On CR-Structures and F(2K + 1, 1)-Structure Satisfying $F^{2K+1}+F=0$, J. Tensor Soc. India, 22 (2004), 1-7.
    • [15] L.S. Das, R. Nivas, M. Saxena, A Structure Defined by a Tensor Field of Type (1,1) Satisfying $(f^2+a^2)(f^2-a^2)(f^2+b^2)(f^2-b^2)=0$, Tensor N. S. 65 (2004), 36-41.
    • [16] M. Saxena, M.K. Manisha, R.A. Khan, Lifting of a Generalised Almost r-Contact Structure in a Tangent Bundle, Results Nonlinear Anal. 7 (2024), 194-201.
    • [17] S.B. Mishra, M. Saxena, P.K. Mathur, Aspects of Invariant Sub Manifold of a fλ-Hsu Manifold with Complemented Frames, J. Rajasthan Acad. Phys. Sci. 6 (2007), 179-188.
    • [18] J. Nikic, I. Comic, The Recurrent and Metric Connection andf-structures in Gauge Spaces of Second Order, Facta Univ. Ser. Mech. Autom. Control Robot. 5 (2006), 91-98.
    • [19] C. Miebach, K. Oeljeklaus, Compact Complex Non-Kähler Manifolds Associated with Totally Real Reciprocal Units, Math. Z. 301 (2022), 2747–2760. https://doi.org/10.1007/s00209-022-03010-x.
    • [20] H.M. Tastan, F. Ozdemir, C. Sayar, On Anti-Invariant Riemannian Submersions Whose Total Manifolds Are Locally Product Riemannian, J. Geom. 108 (2017), 411–422. https://doi.org/10.1007/s00022-016-0347-x.